Pacific Journal of Mathematics

When is a bipartite graph a rigid framework?

E. D. Bolker and B. Roth

Article information

Source
Pacific J. Math. Volume 90, Number 1 (1980), 27-44.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779115

Mathematical Reviews number (MathSciNet)
MR599317

Zentralblatt MATH identifier
0444.05064

Subjects
Primary: 57M15: Relations with graph theory [See also 05Cxx]
Secondary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25] 51F99: None of the above, but in this section 51N10: Affine analytic geometry 53A17: Kinematics 57Q35: Embeddings and immersions 70C99: None of the above, but in this section 73K05

Citation

Bolker, E. D.; Roth, B. When is a bipartite graph a rigid framework?. Pacific J. Math. 90 (1980), no. 1, 27--44. https://projecteuclid.org/euclid.pjm/1102779115.


Export citation

References

  • [1] L. Asimow and B. Roth, The rigidity of graphs, Trans. Amer. Math. Soc, 245 (1978), 279-289.
  • [2] L. Asimow and B. Roth, The rigidity of graphs II, J. Math. Anal. Appl., 68 (1979), 171-190.
  • [3] K. Baclawski and N. White, Higher order independence in matroids, J. London Math, Soc, (2), 19 (1979), 193-202.
  • [4] H. Crapo, Structural rigidity,Structural Topology, 1 (1979), 26-45.
  • [5] B. Roth, Rigid and flexible frameworks,Amer. Math. Monthly, to appear.
  • [6] B. Roth and W. Whiteley, Tensegrity frameworks, Trans. Amer. Math, to appear.